# SDR MWEA97844

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT LOWER VERTICAL SKIN GOUGED .036 DEEP AT RT AFT CORNER.  MTC REPAIRED IAW SRM 51-10 51-30-2 AND 55-31-0 FIG 7.
